Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 86, NWS Pueblo, CO

June 22, 2014Baca County, Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2014, 6:02 PM MDT for Baca County, Bent County, Prowers County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 6:02 PM MDT (00:02 UTC)
Expired
Jun 22, 2014, 7:00 PM MDT
In force
58 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 158 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:16 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.0 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-315 J/kg
Mixed-layer LCL
2643 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WUUS55 KPUB 230002
SVRPUB
COC009-011-099-230100-
/O.NEW.KPUB.SV.W.0086.140623T0002Z-140623T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
602 PM MDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
  NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...

* UNTIL 700 PM MDT

* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  TWO BUTTES RESERVOIR...OR 15 MILES NORTHWEST OF SPRINGFIELD...
  MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD AND TWO BUTTES RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3745 10302 3774 10299 3777 10253 3729 10251
TIME...MOT...LOC 0002Z 267DEG 25KT 3760 10278 

HAIL...1.00IN
WIND...60MPH

$$

HODANISH
2 follow-up statements
222 
WWUS55 KPUB 230017
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT SUN JUN 22 2014

COC009-011-099-230100-
/O.CON.KPUB.SV.W.0086.000000T0000Z-140623T0100Z/
PROWERS CO-BACA CO-BENT CO-
617 PM MDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...

AT 617 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO BUTTES
RESERVOIR...OR 13 MILES NORTH OF SPRINGFIELD...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND TWO BUTTES RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3745 10302 3774 10299 3777 10253 3729 10251
TIME...MOT...LOC 0017Z 267DEG 25KT 3761 10265 

HAIL...<.75IN
WIND...60MPH

$$

HODANISH
616 
WWUS55 KPUB 230038
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT SUN JUN 22 2014

COC009-011-099-230100-
/O.CON.KPUB.SV.W.0086.000000T0000Z-140623T0100Z/
PROWERS CO-BACA CO-BENT CO-
637 PM MDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...

AT 637 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO BUTTES...
OR 16 MILES NORTHEAST OF SPRINGFIELD...MOVING EAST AT 30 MPH.

HAZARD...63 MPH WIND GUSTS. 

SOURCE...SPRINGFIELD WEATHER SENSOR. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND TWO BUTTES RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3745 10302 3774 10299 3777 10253 3729 10251
TIME...MOT...LOC 0037Z 267DEG 25KT 3762 10247 

HAIL...<.75IN
WIND...70MPH

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM MDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 22, 3:54 PM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT SUN JUN 22 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 240 PM MDT SUN JUN 22 2014

WILL KEEP THIS DISCUSSION BRIEF DUE TO ONGOING SEVERE WEATHER. MAIN
NEAR/SHORT-TERM METEOROLOGICAL CONCERNS FROM LATE THIS AFTERNOON
INTO MONDAY CONTINUE TO BE TEMPERATURES AND POPS(INCLUDING STRONG TO
SEVERE STORMS AT TIMES IN COMBINATION WITH LOCALLY HEAVY RAIN AT
TIMES)...ONCE AGAIN FAVORING EASTERN SECTIONS OF THE FORECAST
DISTRICT AS WELL AS TEMPERATURES.

ACTIVE METEOROLOGICAL CONDITIONS CURRENTLY IN PLACE OVER EASTERN
PORTIONS OF THE CWFA WITH A FEW STRONG TO SEVERE THUNDERSTORMS
TRAVERSING PORTIONS OF PUEBLO...CROWLEY AND KIOWA COUNTIES.  IN
ADDITION...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A LARGE
PORTIONS OF THE INTERSTATE 25 CORRIDOR AND THE SOUTHEASTERN COLORADO
PLAINS UNTIL 9 PM MDT.

THE COMBINATION OF ADEQUATE ATMOSPHERIC MOISTURE INTERACTING WITH
FAVORABLE DEEP-LAYER SHEARS AND ANOTHER UPPER DISTURBANCE WILL ALLOW
FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS OVER THE
FORECAST DISTRICT...ESPECIALLY FROM MONDAY AFTERNOON INTO MONDAY
EVENING.  AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY.

TEMPERATURES RUNNING NEAR LATE JUNE CLIMATOLOGICAL AVERAGES ARE ONCE
AGAIN ANTICIPATED OVER THE MAJORITY OF THE FORECAST DISTRICT FROM
TONIGHT INTO MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 240 PM MDT SUN JUN 22 2014

...MOIST THROUGH TUESDAY THEN DRIER AND WARMER...

PATTERN WILL REMAIN DRIVEN BY DAILY ROUNDS OF AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS THROUGH TUESDAY EVENING. MODELS
CONTINUE TO SHOW DAILY SHORTWAVES TRACKING EAST SOUTHEAST ACROSS
COLORADO DURING THE AFTERNOON AND EVENING HOURS...TRIGGERING
RENEWED CONVECTION EACH DAY. MODELS ALSO CONTINUE TO SHOW
CONVECTION MERGING INTO CLUSTERS AND/OR MASSES AS THEY MOVE
SOUTHEAST...TRANSITIONING FROM INITIAL SEVERE HAIL/LOCAL HEAVY
RAIN/LOCAL WIND GUST THREAT...TO MORE WIDESPREAD HEAVY RAIN/WIND
THREAT WITH TIME. PLAINS WILL HAVE TO BE MONITORED FOR FLASH FLOOD
THREAT EACH DAY. ALSO...IF DEEPER MOISTURE CAN MAKE IT FAR ENOUGH
WEST INTO THE BURN SCAR AREAS ALONG THE EASTERN SLOPES OF THE
MOUNTAINS...SUCH AS THE WALDO CANYON SCAR...THEN THESE AREAS WILL
ALSO HAVE TO BE MONITORED CLOSELY FOR FLASH FLOOD POTENTIAL
THROUGH TUESDAY EVENING.

STARTING WEDNESDAY...LOOKS LIKE WE BEGIN A TRANSITION OUT OF THIS
PATTERN. STILL SOME SHOWER/THUNDERSTORM THREAT THIS DAY...BUT
MAINLY PUSHED OFF TO THE NORTH AND EAST OF THE FORECAST
AREA...EITHER ALONG THE PALMER DIVIDE OR ALONG THE KANSAS BORDER.

THURSDAY THROUGH SUNDAY...LOOKS GENERALLY WARM. COULD BE SOME HIGH
BASED STUFF OVER THE MOUNTAINS THURSDAY AFTERNOON...WITH
PRIMARILY A LIGHTNING THREAT. BUT...OTHER THAN THAT IT LOOKS
HOT..DRY AND BREEZY AT TIMES. DEPENDING ON THE STATE OF THE FUELS
AT THE TIME ...THERE MAY BE FIRE WEATHER CONCERNS. LW

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 240 PM MDT SUN JUN 22 2014

MAIN AVN CONCERN WILL BE POTENTIAL FOR TS THIS
AFTERNOON AND FOR POSSIBLE LOW CIGS LATE TONIGHT.

SHOWERS AND THUNDERSTORMS WITH HAZARDOUS LIGHTNING...HAIL AND GUSTY
WINDS AROUND 40 KNOTS AT TIMES ARE ANTICIPATED INTO THIS EVENING AND
THEN AGAIN FROM LATER MONDAY INTO MONDAY NIGHT...ESPECIALLY IN AND
NEAR THE KCOS AND KPUB TAF SITES.  KALS IS STILL PROJECTED TO REMAIN
DRY...ALTHOUGH ISOLD THUNDERSTORMS WILL POSSIBLE OVER SECTIONS OF
THE SAN LUIS VALLEY THIS AFTERNOON. A BROKEN TO OVERCAST LAYER OF
STRATUS WITH MVFR CIGS AT TIMES IS EXPECTED TO DEVELOP OVER MANY
PORTIONS OF EASTERN COLORADO BY MIDNIGHT AND CONTINUE UNTIL
APPROXIMATELY 16Z MONDAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...77
LONG TERM...LW
AVIATION...77
Hazardous weather outlook, Jun 22, 11:11 AM MDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1111 AM MDT SUN JUN 22 2014

COZ058>089-093>099-231715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1111 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING SOUTH ACROSS THE EASTERN COLORADO PLAINS IS
EXPECTED TO PRODUCE INCREASED THUNDERSTORM ACTIVITY FROM THIS
AFTERNOON INTO THIS EVENING. STORMS ARE PROJECTED TO DEVELOP OVER
THE MOUNTAINS AND THEN SPREAD EASTWARD DURING THE AFTERNOON. THE
PRIMARY THUNDERSTORM THREATS WILL BE HAZARDOUS CLOUD TO GROUND
LIGHTNING AS WELL AS LOCALIZED WIND GUSTS TO AROUND 45 MPH AT
TIMES. ONE OR TWO STORMS EAST OF INTERSTATE 25 COULD BECOME
STRONG TO SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO AROUND ONE
INCH DIAMETER. THE HIGHEST THREAT FOR SEVERE WEATHER WILL BE OVER
PORTIONS OF EASTERN EL PASO COUNTY AS WELL AS OVER CROWLEY...KIOWA
...BENT...PROWERS...AND BACA COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE STORMS WILL BE POSSIBLE MONDAY AND TUESDAY OVER THE
EASTERN PLAINS AND INTERSTATE 25 CORRIDOR. THE MOSTLY LIKELY
METEOROLOGICAL THREAT FROM THESE SEVERE STORMS IS LARGE HAIL. IF
THE LOW LEVEL MOISTURE IS SUFFICIENTLY DEEP...SOME SEVERE STORMS
COULD BE POSSIBLE OVER THE EASTERN MOUNTAINS.

ON WEDNESDAY...THE THREAT FOR SEVERE STORMS IS EXPECTED TO DECREASE
...WITH THE HIGHEST CHANCES FOR STRONGER STORMS NEAR THE KANSAS
BORDER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THE MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE EAST OF INTERSTATE 25 THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 22, 5:07 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
507 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             4 E SHERIDAN LAKE       38.47N 102.21W
06/22/2014  M1.00 INCH       KIOWA              CO   TRAINED SPOTTER

0433 PM     TSTM WND DMG     9 N BRANDON             38.58N 102.44W
06/22/2014                   KIOWA              CO   TRAINED SPOTTER

            8 TO 10 INCH TREE LIMBS BLOWN DOWN.

0346 PM     HAIL             3 NNE BLENDE            38.28N 104.52W
06/22/2014  M1.50 INCH       PUEBLO             CO   NWS OFFICE

0334 PM     HAIL             PUEBLO                  38.27N 104.61W
06/22/2014  M1.00 INCH       PUEBLO             CO   LAW ENFORCEMENT

0248 PM     HAIL             12 NE COLORADO CITY     38.05N 104.68W
06/22/2014  E1.25 INCH       PUEBLO             CO   SOCIAL MEDIA

&&

RMG
Local storm report, Jun 22, 5:12 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
512 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     8 SE SHERIDAN LAKE      38.38N 102.19W
06/22/2014  M62 MPH          KIOWA              CO   TRAINED SPOTTER

&&

PJC
Local storm report, Jun 22, 5:13 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND GST     12 SSE SHERIDAN LAKE    38.31N 102.21W
06/22/2014  M60 MPH          KIOWA              CO   TRAINED SPOTTER

&&

PJC
Local storm report, Jun 22, 5:23 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     4 S CHERAW              38.05N 103.51W
06/22/2014  M70 MPH          OTERO              CO   ASOS

&&

RMG
Local storm report, Jun 22, 5:25 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     4 S CHERAW              38.05N 103.51W
06/22/2014  M72 MPH          OTERO              CO   ASOS

&&

CORRECTED EVENT

RMG
Special weather statement, Jun 22, 5:26 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT SUN JUN 22 2014

COZ093-094-097-099-230000-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
526 PM MDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS...
SOUTHEASTERN OTERO...NORTHWESTERN BACA AND SOUTHERN BENT COUNTIES
UNTIL 600 PM MDT...

AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HIGBEE...OR 26 MILES
SOUTHEAST OF NORTH LA JUNTA...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HIGBEE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3761 10362 3785 10360 3776 10281 3749 10284
TIME...MOT...LOC 2326Z 274DEG 16KT 3766 10327

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:18 PM MDTSpecial Weather StatementPUBProwers27 min
Jun 22, 6:30 PM MDTSevere Thunderstorm WarningPUBLas Animas60 min
Jun 22, 6:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas, Prowers36 min
Jun 22, 7:24 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas31 min
Jun 23, 1:03 PM MDTSpecial Weather StatementPUBTeller27 min
Jun 23, 1:30 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 23, 1:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 23, 3:32 PM MDTSpecial Weather StatementPUBPueblo28 min
Jun 23, 3:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 23, 3:52 PM MDTSpecial Weather StatementPUBPueblo23 min
Jun 23, 4:12 PM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 23, 4:16 PM MDTSpecial Weather StatementPUBTeller29 min
Jun 23, 4:32 PM MDTSpecial Weather StatementPUBOtero58 min
Jun 23, 4:44 PM MDTSpecial Weather StatementPUBPueblo31 min
Jun 23, 5:07 PM MDTSpecial Weather StatementPUBOtero53 min
Jun 23, 5:23 PM MDTSevere Thunderstorm WarningPUBOtero52 min
Jun 23, 5:28 PM MDTSpecial Weather StatementPUBPueblo32 min
Jun 23, 5:59 PM MDTSpecial Weather StatementPUBOtero31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.